Another Characterization of \({\alpha} T_{b}\)-Spaces

Main Article Content

K. Basari Kodi
N. Palaniappan

Abstract

As applications of \(M^*\)-closed sets, new topological spaces namely \(T_{M^{*}}\)-spaces and \(\alpha T_{M^{*}}\)-spaces has been introduced. Also we obtain certain characterizations of the spaces \(\alpha T_{M^{*}}\) and \(_{\alpha} T_{b}\)-spaces.

Article Details

How to Cite
Kodi, K. B. ., & Palaniappan, N. . (2022). Another Characterization of \({\alpha} T_{b}\)-Spaces. Journal of Advanced Studies in Topology, 3(3), 95–98. Retrieved from http://www.m-sciences.com/index.php/jast/article/view/74
Section
Research Articles